Couldn't find what you looking for?

TRY OUR SEARCH!

Okay so I've been on birth control for two months. About three-four days ago I started spotting brown stuff and it fluctuated from thin to kind of discharge like. And it started to turn pink on and off and was enough to make me change my underwear. And yesterday I put a tampon in and it was red and dark when I took it out and also I had HORRIBLE cramps all day and night yesterday that felt like I get when I'm on my period. Today I just took my last regular pill so I should start my period in about two or three days since I will be on my placebo pills. I also had unprotected sex 11 days ago. I've never missed a pill, but have been a few hours late taking them a few times. Is this spotting normal before my period on birth control with taking it late? Or could it be implantation bleeding??? I'm so confused because this has never happened..

Loading...

Hi Guest,

Spotting is common on the pill so I wouldn't worry about this. It'll take some time for your body to get used to the pill and become regular so this should stop given time, but if not its nothing worth worrying about.

Reply

Loading...